# SDR 2008UALA06289

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 32,860 hours, 8,821 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VALVE CLOSED EARLY DURING ENGINE START.  PUSH CREW REPORTED SPARKS COMING FROM ENGINE.  REPLACED NR 1 ENGINE STARTER & START VALVE.  OPS & AIR LEAK CHECKS GOOD.
